MAUDE Adverse Event Report: STERIS CORPORATION SURGIGRAPHIC; SURGIGRAPHIC 6000 IMAGE GUIDED SURGICAL TABLE

STERIS CORPORATION SURGIGRAPHIC; SURGIGRAPHIC 6000 IMAGE GUIDED SURGICAL TABLE
Model Number SURGIGRAPHIC 6000 TABLE
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the table and found that the lateral tilt sensor assembly was not functioning properly resulting in the reported event.The table has been removed from service as it is pending repairs.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure, their surgigraphic 6000 image guided surgical table would not move in response to commands.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The technician replaced the lateral tilt sensor assembly, calibrated the table control board, tested the table, confirmed it to be operating according to specification, and returned it to service.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.
 
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid.

Brand Name
SURGIGRAPHIC
Common Device Name
SURGIGRAPHIC 6000 IMAGE GUIDED SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17950943
Report Number1043572-2023-00150
Device Sequence Number12644971
Product Code GDC
UDI-Device Identifier00724995155247
UDI-Public(01)00724995155247(11)210616(21)00724995155247
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSURGIGRAPHIC 6000 TABLE
Device Catalogue NumberTA01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer09/14/2023
Not provided
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date10/25/2023
01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown